# SDR UIEA2018031400407

- Difficulty date: March 12, 2018
- Submitted: March 15, 2018
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 82,957 hours, 23,993 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7320 · Fuel Controlling System
- Part: Relay
- Part number: BACR13CF2A
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K, O

## Discrepancy

RIGHT ENGINE IDLE DISAGREE ILLUMINATED AFTER LANDING.  REMOVED AND REPLACED THE RT ENGINE REVERSE RELAYS IAW WDM 73-21-19 & 77-35-11 , OPERATED THE ENGINE IAW AMM 71-00-00,  OPS CHECKED GOOD, AIRCRAFT OK FOR SERVICE.
